# SDR 9521899918

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12AF
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 51,850 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE STALL WARNING SYSTEM ACTIVATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND THE STALL WARNING SYSTEM CONTINUED TO ACTIVATE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT FLAP POSITION TRANSMITTER AND OPERATIONAL CHECK GOOD.
